# SDR DALA2023090507233

- Difficulty date: September 3, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 87,627 hours, 11,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 EMERGENCY EXIT SIGN MISSING. LOCATIONS 4R. CORRECTIVE ACTION: NEW LENS INSTALLED, ABOVE DOOR 4R. (2950427)
